We consider radial periodic perturbations of a central force field and prove the existence of rotating periodic solutions, whose orbits are nearly circular. The proof is mainly based on the Implicit Function Theorem, and it permits to handle some small perturbations involving the velocity, as well. Our results apply, in particular, to the classical Kepler problem.

Radial periodic perturbations of the Kepler problem / Fonda, Alessandro; Gallo, Anna Chiara. - In: CELESTIAL MECHANICS & DYNAMICAL ASTRONOMY. - ISSN 0923-2958. - 129:3(2017), pp. 257-268. [10.1007/s10569-017-9769-5]

Radial periodic perturbations of the Kepler problem

Gallo, Anna Chiara
2017

Abstract

We consider radial periodic perturbations of a central force field and prove the existence of rotating periodic solutions, whose orbits are nearly circular. The proof is mainly based on the Implicit Function Theorem, and it permits to handle some small perturbations involving the velocity, as well. Our results apply, in particular, to the classical Kepler problem.
129
3
257
268
http://www.kluweronline.com/issn/0923-2958
Fonda, Alessandro; Gallo, Anna Chiara
File in questo prodotto:
Non ci sono file associati a questo prodotto.

I documenti in IRIS sono protetti da copyright e tutti i diritti sono riservati, salvo diversa indicazione.

Utilizza questo identificativo per citare o creare un link a questo documento: https://hdl.handle.net/20.500.11767/87882
Citazioni
  • ???jsp.display-item.citation.pmc??? ND
  • Scopus 8
  • ???jsp.display-item.citation.isi??? 8
social impact